# SDR UPS96221056

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION FOUND ON SHEAR WEB AT BS 1175 LBL 32 WL 208.  CORROSION REMOVAL FOUND WEB TO BE CRACKED, REPAIRED IAW SRM 51-40-2.
